• hurting36 hurting36
    November 18, 2009
    Why am I passing pain meds through stool?
    hurting36 hurting36
    November 18, 2009

    Awhile back, I passed a MS Contin, since have changed to Oxycontin, I have recently passed 2 at a time, still see the imprints, not the shells, the whole pill. Went to see stomach doctor, and seems to have them puzzled, because my meds cause constipation, but when I take medicine for the constipation I pass the pills.

     

    My question is that all the Drs., I have called, and pharmacies and ask a nurse, does anyone have any real suggestions, on how to keep my meds from passing too soon. Immediate release, no problem, just time released, is there a certain time, or food, or any advice, would be greatly appreciated. Because, when I keep them in, its the first time in years, I can actually function!!!!   Thanks

    READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • MillieKeyLargo November 18, 2009
    MillieKeyLargo
    November 18, 2009

    Interesting.... never heard of that one before. Maybe your Doctor can put you on a Fentanyl Patch. It is an ER medication, since you change the patch every 48 to 72 hours, and that way the problem will be solve. Don't know what else to say. Good luck!

    READ MORE
    • hurting36
      November 18, 2009
      hurting36
      November 18, 2009

      Thank you for the response, I was tried the fentanyl before, and had problems with them sticking, even with the cover patches, but at this point, I may have to try it again!

      READ MORE
  • ittybitty November 18, 2009
    ittybitty
    November 18, 2009

    That is  so strange maybe ask a gastroenologist (stomach dr.). my cousin had this problem with vitamins and dr. told her to get vitamins made with gel coating, they melt faster, and it worked.

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.